MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE IMPLANT WITH INSERTER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/12/2024, it was reported by a distributor via email that an ar-8913ds mini tightrope suture broke.This was discovered during a lisfranc procedure on (b)(6) 2024.The case was completed using another ar-8913ds mini tightrope.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
MINI TIGHTROPE IMPLANT WITH INSERTER
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20884794
Report Number1220246-2024-08769
Device Sequence Number9043399
Product Code HTN
UDI-Device Identifier00888867048874
UDI-Public(01)00888867048874(11)220429(17)270331(10)14955532
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K133275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE IMPLANT WITH INSERTER
Device Catalogue NumberAR-8913DS
Device Lot Number14955532
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown